# SDR SWAA2020111730228

- Difficulty date: November 13, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N8311Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 38808
- Aircraft time: 28,546 hours, 12,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL VAPOR BARRIER CRACKED AT BS 663.75 BETWEEN RBL 31.83 AND RBL 45.64 8 INCHES ABOVE LOWER PANEL.  CRACK MEASURES 14 INCHES, PERFORMED INTERIM REPAIR BY APPLYING BMS SEALANT AND ONE PLY OF BMS 9-3 FIGERGLASS CLOTH TO DAMAGED AREA, PER SRM 57-10-10-1A-2.  CRACK AT BS 663.75 BETWEEN RBL 31.83 AND RBL 45.64 HAS THE UPPER END OF THE CRACK STOPPING AT OUTBOARD FASTENER OF CANNON PLUG AND AT LOWER HORIZONTAL STIFFENER ANGLE FASTNER.  REPETITIVE ACTION: DO A VISUAL INSPECTION OF THE REPAIR AREA AT 1;200 FLIGHT CYCLES INTERVALS OR MORE FREQUENTLY.  MAKE SURE THAT CRACK HAS NOT GROWN PAST THE INTERIM SEAL.  REFER TO PARAGRAPH 4, ALLOWABLE DAMAGE 2 FOR ALLOWABEL DAMAGE LIMIT.  IF THE TOTAL CRACK LENGTH IS MORE, DO A PERMANENT REPAIR AS GIVEN IN 51-70-04, REPAIR 10 TO REMOVE CRACK.
